Alert archive / Ohio / Flash Flood Watches in 2007
Flash Flood Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Aug 22, 2007, 8:25 AM EDT for 22 counties in Ohio. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2007, 8:25 AM EDT (12:25 UTC)
- Expired
- Aug 23, 2007, 4:00 PM EDT
- In force
- 32 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 22 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 74 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 0.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 221225 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 825 AM EDT WED AUG 22 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8PM THIS EVENING FOR NORTHWEST AND NORTH CENTRAL OHIO... OHZ003-006>011-017>021-027>032-036>038-047-222030- /O.NEW.KCLE.FF.A.0003.070822T1225Z-070823T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 825 AM EDT WED AUG 22 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH... HURON...KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 8 PM EDT THIS EVENING * SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF WESTERN AND NORTHERN OHIO LATE THIS MORNING AND AFTERNOON. THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE RAINFALL RATES OF 1 TO 2 INCHES AND HOUR. THIS RAINFALL WILL FALL ON TOP OF ALREADY SATURATED GROUND CAUSING RAPID RISES IN CREEKS...STREAMS AND URBAN AREAS. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$ GARNET
2 follow-up statements
000 WGUS61 KCLE 222357 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 757 PM EDT WED AUG 22 2007 OHZ003-006>011-017>021-027>032-036>038-047-230800- /O.EXT.KCLE.FF.A.0003.000000T0000Z-070823T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 757 PM EDT WED AUG 22 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 4 AM EDT THURSDAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO THIS EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP DURING THE EARLY MORNING HOURS. SINCE THE GROUND REMAINS SATURATED IN MANY AREAS...ANY HEAVY RAINS COULD PRODUCE FLOODING. NEVER DRIVE INTO FLOODED AREAS. MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$
000 WGUS61 KCLE 230720 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 320 AM EDT THU AUG 23 2007 OHZ003-006>011-017>021-027>032-036>038-047-231530- /O.EXT.KCLE.FF.A.0003.000000T0000Z-070823T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 320 AM EDT THU AUG 23 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH THIS AFTERNOON * MORE SHOWERS AND THUNDERSTORMS WILL SPREAD EAST FROM INDIANA ACROSS PORTIONS OF NORTHWEST OHIO THIS MORNING. IN ADDITION THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON. WITH THE GROUND ALREADY SATURATED ACROSS MUCH OF THE AREA...ANY HEAVY RAINS COULD PRODUCE FLOODING OR WORSEN FLOODING ALREADY IN PROGRESS. NEVER DRIVE INTO FLOODED AREAS. MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$ TK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Aug 22, 7:53 AM EDT, 32 minutes earlier.
Area forecast discussion, Aug 22, 7:53 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 753 AM EDT WED AUG 22 2007 .SYNOPSIS... STATIONARY FRONT EXTENDING FROM NORTHWEST OHIO TO SOUTHWEST PA...WILL TURN WARM AND LIFT SLOWLY NORTHEAST TODAY AS WEAK LOW PRESSURE MOVES THROUGH THE CENTRAL GREAT LAKES. ANOTHER AREA OF LOW PRESSURE WILL MOEV THROUGH THE LAKES THURSDAY NIGHT AND DRAG A COLD FRONT FRIDAY AND FRIDAY NIGHT. HIGH PRESSURE WILL BUILD IN BY SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... WEAK HIGH PRESSURE IS ACROSS THE AREA CURRENTLY HOWEVER THE STATIONARY FRONT IS ALSO DRAPED ACROSS THE AREA FROM NW OH THROUGH THE SOUTHERN TIER OF COUNTIES INTO SWRN PA. THE FRONT SHOULD WAFFLE ACROSS THE AREA THIS MORNING BUT SHOULD BEGIN TO MOVE NORTHEAST OUT OF THE AREA BY LATE TODAY. AM CONCERNED THAT WHILE THERE IS LITTLE OR NO UPPER FORCING TO SPEAK OF...THE BOUNDRY COULE BE THE FOCUS FOR CONTINUED THUNDERSTORM DEVELOPMENT ACROSS THE AREA TODAY. AFTERNOON AND EVENING CAPES REACH BETWEEN 2000 AND 4000 J/KG SO IT WONT TAKE MUCH. THERE IS CURRENTLY CONVECTION ALREADY DEVELOPED ACROSS WEST CENTRAL OH...EXTENDING NW INTO SWRL LWR MI. EXPECT THAT IT WILL CONTINUE AS IT MOVES EAST. CONCERNED ALSO WITH THE MCS IN WI. WHILE UPPER FORCING SUGGESTS IT WOULD REMAIN NORTH OF THE AREA...THICKNESS PACKING AND INSTABILITY WOULD BRING IT SOUTHEAST INTO THE AREA. FOR NOW WILL GO WITH CHC POPS BUT GENERALLY HIGHER THAN FWC GUIDANCE. BELIEVE MAV GUIDANCE TEMPS TOO WARM GIVEN THE AMOUNT OF LOW LVL MOISTURE IN PLACE SO WILL GO CLOSER TO FWC. WHILE THE FRONT SHOULD BE NORTH OF THE AREA TONIGHT BELIEVE GIVEN AMPLE MOISTURE AND INSTABILITY IN PLACE AT LEAST CHC POPS REMAIN WARRANTED. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... THURSDAY THE WARM FRONT WILL BE EAST OF THE AREA...DRIVEN THERE BY WEAK LOW PRESSURE MOVING ACROSS THE CENTRAL LAKES. TO THE WEST OF THE LOW WILL EXTEND ANOTHER STATIONARY THAT WILL TURN COLD AND MOVE SOUTH INTO THE AREA THURSDAY NIGHT/OR EARLY FRIDAY. WITH GENERAL INSTABILITY ACROSS THE AREA BELIEVE IT WOULD BE PRUDENT TO ALSO CONTINUE WITH CHC POPS. WITH SWLY FLOW INCREASING WOULD EXPECT MOVE OF THE MIDWEST HEAT TO REACH THE AREA. WILL TAKE TEMPS INTO THE UPPER 80S AND LOWER 90S THURSDAY. && .LONG TERM /FRIDAY THROUGH TUESDAY/... EXPECT A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY AS THE COLD FRONT CONTINUES TO MOVE THROUGH/EXIT THE AREA. PREVIOUS...BOTH ECMWF AND GFS MOVE THE FRONT AND THE PCPN EAST ON SUNDAY. EXTENDED GUIDANCE CALLS FOR PCPN ON SUN BUT WITH BOTH MODELS BUILDING RIDGE OVER THE AREA I HAVE OPTED TO KEEP IT OUT ON SUN. HIGH PRESSURE WILL DOMINATE BOTH MON AND TUE. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... STATIONARY FRONT CONTINUES TO LINGER ACROSS NORTHERN OHIO. IN THE SHORT TERM THIS MORNING...CONDITIONS CONTINUE TO BE VARIABLE ACROSS THE AREA. IN GENERAL CONDITIONS FOR BOTH CEILINGS AND VSBYS RANGING FROM MVFR TO LIFR THROUGHOUT THE AREA. RADAR SHOWING SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST OH WITH FDY BEING IMPACTED IN SHORT TERM WITH SHOWERS/TSTMS. REMAINDER OF SITES DEALING WITH LOW CLDS AND REDUCED VSBYS THIS MORNING...AND ATTEMPTED SLOW IMPROVEMENTS FOR INTERIOR EASTERN SITES THROUGH 15Z. CONCERN EARLIER WAS POSSIBLE THUNDERSTORM IMPACT ACROSS SITES LATER THIS AFTERNOON. HOWEVER...THUNDERSTORM COMPLEX OVER SRN MICHIGAN IS EXPECTED TO CONTINUE MOVING ESE OVER THE NEXT SEVERAL HOURS. ATTEMPTED SOME TIMING ACROSS THE WEST FOR TOL AFT 13Z THIS MORNING. CONTINUED WITH SHOWERS AND STORMS IN FDY OVER NEXT FEW HOURS. AS FOR REMAINDER OF SITES...WILL NEED TO MONITOR THIS FEATURE THROUGH THE MORNING AND TO SEE HOW IT PROGRESSES EASTWARD. MENTIONED -TSRA IN TAFS AT MFD AND CLE-CAK THROUGH LATE MORNING INTO EARLY AFTERNOON. MENTIONED JUST SOME VCTS ACROSS REMAINDER OF SITES INTO LATE AFTERNOON. INTO THE EVENING AND OVERNIGHT DID INCLUDE A TREND TOWARDS MVFR TO POSSIBLY SOME IFR VISBYS AND/OR CEILINGS. NEXT COLD FRONT WILL SAG SOUTH ACROSS THE LOWER LAKES FRIDAY BUT WILL APPARENTLY HANG UP NORTH OF TAF SITES AS A WAVE DEVELOPS ALONG THE FRONT AND MOVES EAST LATE SAT. EACH MORNING THROUGH THE END OF THE WEEK SHOULD FEATURE MVFR/LOCAL IFR FOG/HAZE AS ATMOSPHERE REMAINS MOIST WITH RELATIVELY HIGH DEWPOINTS. ALSO...AT THIS TIME CANNOT RULE OUT THE CHANCE OF A SHOWERS AND THUNDERSTORMS ACROSS THE AREA UNTIL THE COLD FRONT FINALLY MOVES THROUGH THE AREA LATE SAT. DRYING OUT BEHIND THE COLD FRONT AND VFR SUNDAY. && .MARINE... STATIONARY FRONT ACROSS NORTHERN OHIO WILL SLOWLY MOVE NORTH OVER THE LAKE TODAY. LIGHT FLOW ACROSS THE AREA TODAY...AND WITH THE FRONTAL BOUNDARY MOVING OVER THE LAKE EXPECTING WINDS TO BE RATHER VARIABLE. IN THE NEARSHORE THINKING THAT LIGHT GRADIENT WILL ALLOW SOMEWHAT OF AN ONSHORE FLOW ACROSS MUCH OF THE LAKE WITH PERHAPS THE FAR WESTERN AREAS SEEING A MAINLY SOUTHEAST TO SOUTH WIND TODAY. WINDS WILL CONTINUE TO BE LIGHT WEDNESDAY NIGHT AND THURSDAY WITH A MORE PREDOMINATE SOUTHERLY FLOW SETTING UP ACROSS THE ENTIRE LAKE. NEXT FEATURE IS AN AREA OF LOW PRESSURE THAT WILL TRACK THROUGH THE CENTRAL GREAT LAKES THURSDAY NIGHT INTO FRIDAY. GUIDANCE SHOWING THIS FEATURE ALLOWING FOR SOUTH-SOUTHWEST WINDS TO INCREASE ACROSS THE LAKE APPROACHING 20KT BY FRIDAY MORNING. LITTLE CHANGE BEYOND THAT AS COLD FRONT ATTEMPTS TO MOVE THROUGH FRIDAY NIGHT BUT GETS HUNG UP OVER THE AREA. CONTINUE WITH WINDS BRIEFLY TURNING NORTHERLY FOR A SHORT TIME THEN BACK SOUTH FOR SATURDAY AHEAD OF COLD FRONT THAT IS EXPECTING TO FINALLY CROSS THE AREA LATE SAT. HIGH PRESSURE BUILDS IN FOR SUNDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...GARNET AVIATION...ABE MARINE...ABE
Hazardous weather outlook, Aug 22, 5:15 AM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 515 AM EDT WED AUG 22 2007 LEZ142>149-162>169-OHZ011>014-022-023-033-089-PAZ001>003-230915- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 515 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ003-006>010-017>021-027>032-036>038-047-230915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- 515 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE IS A GOOD CHANCE THAT THUNDERSTORMS WILL BE IN THE AREA. WITH THE GROUND ALREADY SATURATED AND SOME FLOODING ALREADY OCCURRING...ANY ADDITIONAL RAINFALL COULD BE HEAVY ENOUGH TO INCREASE EXISTING FLOODING OR CAUSE NEW FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 11:27 PM EDT | River Flood Warning | CLE | Sandusky | 3 days |
| Aug 22, 5:53 AM EDT | Areal Flood Warning | CLE | Ashland | 6 hr |
| Aug 22, 7:43 AM EDT | Flash Flood Warning | CLE | Hancock | 4 hr |
| Aug 22, 8:05 AM EDT | Areal Flood Warning | CLE | Marion | 28 hr |
| Aug 22, 9:37 AM EDT | Marine Weather Statement | CLE | 113 min | |
| Aug 22, 11:00 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Hancock, Richland, Wyandot | 24 hr |
| Aug 22, 1:00 PM EDT | River Flood Warning | CLE | Wyandot | 15 hr |
Nearby
Flash Flood Watches in Ohio, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.